# SDR UALA2011120906769

- Difficulty date: December 9, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 54,028 hours, 15,129 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 38760354
- Part serial: 413
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE WITH APU RUNNING AND BLEED OPEN.  TRIED RE-SETTING CB'S -NO HELP.   SCV, ECU AND FLOW SENSING MODULE REPLACED 06 DEC 11.  REPLACED APU INLET PRESSURE (P2) SENSOR PER MM.  RAN APU AND DUCT PRESSURE READS 35 PSI, MOTORED NR 2 ENGINE AND APU DUCT PRESSURE READS NORMAL.
